# SDR ASAA2022050838309

- Difficulty date: May 8, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 52,620 hours, 15,770 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Wire
- Part number: UNKNOWN
- Condition: Loose
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF ASA L/P 60350724 ASA W/O 1906761 - DURING FMCS OPS CHECK FOUND FMCS #1 FAULTING LEFT MMR FOR 9 CONSECUTIVE LEGS. GROUNDED - YES. TROUBLESHOOT PER B737-800 WDM 34-31-11 PAGE 6, SHEET 2, FOUND WIRE W0211-2020B-24 PULLED FROM ITS TERMINAL BLOCK TB1201. TERMINATED WIRE W0211-2020B-24 AT TERMINAL BLOCK TB1201, POSITION YB7 REF. WDM 34-31-11 PAGE 6, SHEET 2 AND SWPM 20-90-15. CONTINUITY CHECK GOOD. FMCS OPERATIONAL TEST GOOD. FMC BITE FOR MMR#1 AND MMR#2 OK.
